MathSciNet Relay Station
MathSciNet bibliographic data
MR790643 65M15 (35K99)
Hoff, David; Smoller, Joel Error bounds for finite-difference approximations for a class of nonlinear parabolic systems. Math. Comp. 45 (1985), no. 171, 35–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement